cnrs   Université de Toulouse
Avec cedram.org

Année 2014

1  2


Françoise Dal’bo; Cyril Lecuire
Introduction
Sér. 6 Vol. 23 no. 5 (2014), p. i-iii Détail
Alex Kontorovich
Levels of Distribution and the Affine Sieve
Sér. 6 Vol. 23 no. 5 (2014), p. 933-966 Détail
Jouni Parkkonen; Frédéric Paulin
On the arithmetic of cross-ratios and generalised Mertens’ formulas
Sér. 6 Vol. 23 no. 5 (2014), p. 967-1022 Détail
Antonin Guilloux
Equidistribution in $S$-arithmetic and adelic spaces
Sér. 6 Vol. 23 no. 5 (2014), p. 1023-1048 Détail
François Delgove; Nicolas Retailleau
Sur la classification des hexagones hyperboliques à angles droits en dimension 5
Sér. 6 Vol. 23 no. 5 (2014), p. 1049-1061 Détail
Mark D. Baker; Alan W. Reid
Principal congruence link complements
Sér. 6 Vol. 23 no. 5 (2014), p. 1063-1092 Détail
Slavyana Geninska
On arithmetic Fuchsian groups and their characterizations
Sér. 6 Vol. 23 no. 5 (2014), p. 1093-1102 Détail
Alan W. Reid
Traces, lengths, axes and commensurability
Sér. 6 Vol. 23 no. 5 (2014), p. 1103-1118 Détail
Charles-Elie Rabier
An asymptotic test for Quantitative Trait Locus detection in presence of missing genotypes
Sér. 6 Vol. 23 no. 4 (2014), p. 755-778 Détail
A. Beltrán; M. Falla Luza; D. Marín
Flat 3-webs of degree one on the projective plane
Sér. 6 Vol. 23 no. 4 (2014), p. 779-796 Détail
Charles Favre; Matteo Ruggiero
Normal surface singularities admitting contracting automorphisms
Sér. 6 Vol. 23 no. 4 (2014), p. 797-828 Détail
Gerd Dethloff; Pham Hoang Ha
Ramification of the Gauss map of complete minimal surfaces in ${\mathbb{R}}^3$ and ${\mathbb{R}}^4$ on annular ends
Sér. 6 Vol. 23 no. 4 (2014), p. 829-846 Détail
A. Fettah; T. Gallouët; H. Lakehal
An existence proof for the stationary compressible Stokes problem
Sér. 6 Vol. 23 no. 4 (2014), p. 847-875 Détail
Marcel Morales; Abbas Nasrollah Nejad; Ali Akbar Yazdan Pour; Rashid Zaare-Nahandi
Monomial ideals with 3-linear resolutions
Sér. 6 Vol. 23 no. 4 (2014), p. 877-891 Détail
Tristan C. Collins; Valentino Tosatti
An extension theorem for Kähler currents with analytic singularities
Sér. 6 Vol. 23 no. 4 (2014), p. 893-905 Détail
Jean Gutt
Generalized Conley-Zehnder index
Sér. 6 Vol. 23 no. 4 (2014), p. 907-932 Détail
Damien Rössler
Préface
Sér. 6 Vol. 23 no. 3 (2014), p. i-vi Détail
José Ignacio Burgos Gil; Gerard Freixas i Montplet; Răzvan Liţcanu
The arithmetic Grothendieck-Riemann-Roch theorem for general projective morphisms
Sér. 6 Vol. 23 no. 3 (2014), p. 513-559 Détail
Huayi Chen
Fonction de Seshadri arithmétique en géométrie d’Arakelov
Sér. 6 Vol. 23 no. 3 (2014), p. 561-590 Détail
Frédéric Déglise
Suite spectrale du coniveau et $t$-structure homotopique
Sér. 6 Vol. 23 no. 3 (2014), p. 591-609 Détail
H. Gillet; C. Soulé
On the arithmetic Chern character
Sér. 6 Vol. 23 no. 3 (2014), p. 611-619 Détail
Hafedh Herichi; Michel L. Lapidus
Truncated Infinitesimal Shifts, Spectral Operators and Quantized Universality of the Riemann Zeta Function
Sér. 6 Vol. 23 no. 3 (2014), p. 621-664 Détail
Jay Jorgenson; Jürg Kramer
Effective bounds for Faltings’s delta function
Sér. 6 Vol. 23 no. 3 (2014), p. 665-698 Détail
Bruno Kahn
Algebraic tori as Nisnevich sheaves with transfers
Sér. 6 Vol. 23 no. 3 (2014), p. 699-715 Détail
Atsushi Moriwaki
Numerical characterization of nef arithmetic divisors on arithmetic surfaces
Sér. 6 Vol. 23 no. 3 (2014), p. 717-753 Détail
Anatoly Libgober
Preface
Sér. 6 Vol. 23 no. 2 (2014), p. i-ii Détail
Enrique Artal Bartolo
Topology of arrangements and position of singularities
Sér. 6 Vol. 23 no. 2 (2014), p. 223-265 Détail
Filippo Callegaro
Salvetti complex, spectral sequences and cohomology of Artin groups
Sér. 6 Vol. 23 no. 2 (2014), p. 267-296 Détail
Graham Denham
Toric and tropical compactifications of hyperplane complements
Sér. 6 Vol. 23 no. 2 (2014), p. 297-333 Détail
Corey Dunn; Matthew Miller; Max Wakefield; Sebastian Zwicknagl
Equivalence classes of Latin squares and nets in ${\mathbb{C}P}^2$
Sér. 6 Vol. 23 no. 2 (2014), p. 335-351 Détail

1  2

Recherche d'un article
Recherche dans le site
haut